MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA ICD; IMPLANTABLE PACEMAKER

BOSTON SCIENTIFIC CORPORATION INCEPTA ICD; IMPLANTABLE PACEMAKER
Model Number E161
Medical Device Problem Code Failure to Convert Rhythm (1540)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the system with this implantable cardioverter defibrillator (icd) and right ventricular (rv) lead failed to convert arrhythmia at initial implant.Technical services (ts) reviewed the data and noted shock lead impedance (sli) had been stable since 2017.This device was explanted and replaced with a new lead.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Product investigation is currently underway.A supplemental final report will be filed upon investigation completion.

Brand Name
INCEPTA ICD
Common Device Name
IMPLANTABLE PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24963330
Report Number2124215-2026-21979
Device Sequence Number14690950
Product Code LWP
UDI-Device Identifier00802526480768
UDI-Public(01)00802526480768(17)140420
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/20/2014
Device Model NumberE161
Device Catalogue NumberE161
Device Lot Number102396
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/23/2026
Date Device Manufactured04/26/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient SexFemale